LEO H. CRIEP, M.D.; SHELDON G. COHEN, M.D.
Purpura as a manifestation of penicillin sensitivity has been reported infrequently. Price1 first reported a "punctate purpuric eruption" occurring in a patient receiving intramuscular penicillin, and noted that the eruption appeared for two days preceding the onset of urticaria, arthralgia, fever, and leukocytosis. Hinman, Warner and Li2 reported the development of "giant ecchymoses" over the entire body, but most pronounced over the injection sites on the buttocks, in an 85 year old white male, seven days after a scarlatiniform and urticarial penicillin eruption had subsided. Anderson3 described "an anaphylactic (intestinal) purpura associated with transient swelling of the joints and
Learn more about subscription options.
Register Now for a free account.
CRIEP LH, COHEN SG. PURPURA AS A MANIFESTATION OF PENICILLIN SENSITIVITY(PURPURA AS A MANIFESTATION OF PENICILLIN SENSITIVITY*). Ann Intern Med. 1951;34:1219–1223. doi: 10.7326/0003-4819-34-5-1219
Download citation file:
Published: Ann Intern Med. 1951;34(5):1219-1223.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only